# SDR DL76S991321

- Difficulty date: June 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N136DL
- Make and model: Boeing 767332
- Aircraft serial: 23146
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143T51062
- Condition: Damaged
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FROM CONTACT WITH A CARGO CONTAINER WAS FOUND ON THE BS 500 FLOORBEAM BETWEEN RBL AND LBL 11.  THE DAMAGE NECESSIATED REMOVAL THE FLOORBEAM SECTION BETWEEN R/LBL 11.  REPAIRED PER ERA 333197-14, REV A.
